# SDR 98UAL900476

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

# 6 LEADING EDGE FLAP SHOWS AMBER LIGHT WHEN IN FULL UP POSITION ON SECOND OFFICERS PANEL AND ON FORWARD PANEL.  RETURNED TO ORD. SUPPLEMENTAL DATA UPDATE REPLACED #6 LE FLAP SWITCH.  SYSTEM OPERATES NORMAL.
